# SDR ASAA0380230

- Difficulty date: March 7, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 9955763U11
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND L1 DOOR HANDLE SUPPORT BOX AFT INTERCOSTAL CRACKED.  REPLACED DAMAGED INTERCOSTAL PER SRM.  (M)
